# SDR FDEA201307021466

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Separated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON T/E FOUND SKIN SEPARATED.  REPAIRED RIGHT WING INBOARD AILERON TRAILING EDGE AS PER SRM 57-  50-02 REPAIR 3 FIGURE 201 REVISION 52 AND EA 1-5750-T0301032 PART 1.   REPAIR CLASSIFIED CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
